# SDR SWAA2015090943565

- Difficulty date: July 31, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 5912188U49
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO VERTICAL STABILIZER INNER ATTACH ANGLE CRACKED AT BS 1135, LONGERON 2L.  R & R ANGLE IAW SRM & DWG.
